Lifts of Lagrangian Tori
Matematičeskie zametki, Tome 91 (2012) no. 5, pp. 784-786
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
symplectic geometry, Lagrangian variety, pseudotoric structure.
@article{MZM_2012_91_5_a14,
author = {S. A. Belev and N. A. Tyurin},
title = {Lifts of {Lagrangian} {Tori}},
journal = {Matemati\v{c}eskie zametki},
pages = {784--786},
year = {2012},
volume = {91},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2012_91_5_a14/}
}
S. A. Belev; N. A. Tyurin. Lifts of Lagrangian Tori. Matematičeskie zametki, Tome 91 (2012) no. 5, pp. 784-786. http://geodesic.mathdoc.fr/item/MZM_2012_91_5_a14/